# SDR AALA202303136734

- Difficulty date: March 1, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 35,061 hours, 19,269 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3496
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 44,777 hours, 20,880 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF FROM CLT HAD SMELL OF BURNING OIL DISSAPATED   AROUND 5-8K. SMELL REAPPEARED 5K ON DECENT INTO LIT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202303066734: MAINTENANCE REPLACED APU PER TASK CARD 26L31049003** (CLOSED)
